I was started on Adderall XR 20mg about 2 years ago. It sort of worked at first eventually I felt nothing. If I doubled it, then I got motivated. I finally talked the MD to raise it about 6 months ago but she only went up to 30mg. Again, I barely feel anything unless I double it. So I just skip days in order to do this. I am reluctant to tell my MD since she was reluctant to raise it in the first place. I am also on Cymbalta 90mg and Wellbutrin 300mg XL. I am being treated for depression and ADD. I still have pain issues and some depression. I'm just wondering if maybe any on these are reacting against the other. Often I feel I am taking placebos. Maybe I should just stop it all and start over. Any comments?
Unworthy; I ran your 3 medications through our site drug interactions and YES there is a major drug Interaction between the Wellbutrin and the Adderal but that is not your complaint it says that the Wellbutrin can increase the strength of the Adderal It could be the doctor might have to change one.But you never want to stop these medications without your doctors help you may not think they are working, but they are. And it is common to have to Increase the Adderal after awhile lots of times it does just what you are saying seems like it is not working at all. I think you should talk to your doctor about this interaction and what you need to do to get that boost that you need to make it through the day.(((( HERE IS THE INTERACTION I HAVE COPIED AND NOW PASTE FOR YOU))))) If you like print it out and take it to the doctor.<<<<<Interactions between your selected drugs
Applies to: Wellbutrin XL (bupropion), Adderall XR (amphetamine / dextroamphetamine)
Talk to your doctor before using buPROPion together with amphetamine. Combining these medications may increase the risk of seizures, which may occur rarely with either medication. In addition, buPROPion can increase the blood levels of amphetamine, which may increase other side effects. You may be more likely to experience seizures with these medications if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol during treatment. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.>>>> ok read it for yourself and then check with the doctor to see what else you can take do not adjust your medication without your doctor's okay..Chuck1957 Have a great Sunday.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jan 2015 • 1 answer
Updated 22 Jan 2016 • 1 answer
Updated 1 Apr 2018 • 2 answers
Updated 26 Apr 2018 • 1 answer
Updated 19 Aug 2018 • 1 answer